Pacific Journal of Mathematics

Volterra transformations of the Wiener measure on the space of continuous functions of two variables.

William N. Hudson

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 335-349.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971072

Mathematical Reviews number (MathSciNet)
MR0280669

Zentralblatt MATH identifier
0211.41803

Subjects
Primary: 28.46
Secondary: 60.00

Citation

Hudson, William N. Volterra transformations of the Wiener measure on the space of continuous functions of two variables. Pacific J. Math. 36 (1971), no. 2, 335--349. https://projecteuclid.org/euclid.pjm/1102971072


Export citation

References

  • [1] R. H. Cameron and W. T. Martin, Transformationsof Wienerintegralsundera general class of linear transformations,Trans. Amer. Math. Soc. 58 (1945), 184-219.
  • [2] K. Ito, On the stochastic differential equations, Memoirs Amer. Math. Soc. 4 (1951).
  • [3] J. Yeh, Wiener measure in a space of functionsof two variables, Trans. Amer. Math. Soc. 95 (I960), 433-450.
  • [4] J. Yeh,Cameron-Martin translation theorems in the Wiener space offunctions of two variables, Trans. Amer. Math. Soc. 107 (1963), 409-420.